# SDR AU961138

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Faulty
- Location: Main Gear Sys
- Stage of operation: DE
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR FAILED TO LOCK DOWN
